Aa
A
A
A
Close
Polycystic Ovarian Syndrome (PCOS) Community
3.58k Members
Avatar universal

longer menstrual period while taking medications

i took duphaston once a day for 10 days started last Feb 15 to Feb 24 then got my period on Feb 28. from Feb 29 to Mar 2 I have heavy period then on Mar 3 it was like a blood spotting only (like before your period ends) until now Mar 9 I still have the blood spotting. is this normal because i took duphaston? or it's not? please help me understand. thank you. i am scheduled to start taking duphaston again on Mar 15 for 10 days. by the way i have PCOS on my right ovary.
1 Responses
Avatar universal
hello? anyone could help?
Have an Answer?
Top Women's Health Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.